# SDR USAA2013072400008

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 53,354 hours, 19,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1345
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 53,212 hours, 20,245 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE WEEKLY CHECK TEST OF THE EMERGENCY LIGHTS FAILED, THE TEST SHOWED A FAILED CENTER RT POWER SUPPLY UNIT.  REPLACED THE RT CENTER EMERGENCY POWER SUPPLY IAW AMM 33-51-38.
